caret icon Back to all discussions

Remicade Fatigue Anyone?

After starting Remicade and low-dose Methotrexate, I have developed noticeable fatigue. Has anyone out there had a similar experience? Did anything help your fatigue?

  1. Hi . Have you mentioned your increased fatigue to your doctor? Unfortunately, fatigue is a common side effect of methotrexate. Hopefully, it will get better as your body gets used to it. Here is an article from one of our advocates about managing the side effects of medications: https://psoriatic-arthritis.com/living/side-effects-feel-worse-than-psa. Fatigue can have other causes as well, including the inflammation from PsA. Here is an article about the various causes of fatigue in people with PsA that might interest you: https://psoriatic-arthritis.com/psa-symptoms/fatigue. I hope this helps and that you have more energy as the week goes on. Best of all wishes! - Lori (Team Member)

    or create an account to reply.